# SDR REXA2017041300502

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 28,835 hours, 26,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  R & R THE BULB IAW AMM 33-51-15. OPS CHECKED GOOD.
